×

zbMATH — the first resource for mathematics

On a class of starlike functions. (English) Zbl 0153.10002

PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] Robertson, M.S. [1] ”On the theory of univalent functions” , Annals of Mathematics, Vol. 37 (1936), pp. 374-408. · Zbl 0014.16505 · doi:10.2307/1968451
[2] Mar\alpha , A. [2] ”Untersuchungen uber schlichte Appildgen” , Mathematische Annalen, Vol. 107 (1932-33) pp. 40-67. · JFM 58.0363.01|0005.10901
[3] Gabriel, R.F. [3] ”The Schwarzian derivative and convex functions” , Proc. Amer. Math. Soc., Vol. 6 (1955), pp. 58-66. · Zbl 0071.07002 · doi:10.1090/S0002-9939-1955-0067977-0
[4] Schild, A. [4] ”On a class of univalent starshaped functions” , Amer. Math. Soc. Vol. 9 (1958), pp. 751-757. · Zbl 0087.07703 · doi:10.2307/2033082
[5] Merkes, E.P. [5] ”On products of Starlike functions” , Proc. Amer. Math. Soc. Vol. 13 (1962), pp. 960-964. · Zbl 0107.06502 · doi:10.2307/2034096
[6] Strohacker, E. [6] ”Beitrage Zur Theorie Der Schlichten Funktionen” , Mathematische Zeitschrift, Vol. 37 (1933) pp. 356-380. · JFM 59.0353.02|0007.21402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.